# SDR UIEA2018030200312

- Difficulty date: February 28, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 96,127 hours, 18,508 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE OIL QUANTITY FELL TO ZERO AND OIL PRESSURE DROPPED BELOW RED LINE.   EICAS MESSAGE FOR THE NR 1 ENGINE OIL PRESSURE.  ENGINE SHUTDOWN IN FLIGHT. REMOVE AND REPLACED THE NR 1 ENGINE.
